# SDR 07FDEA05078

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS ANGLE REPAIR LOCATED ON AFT CARGO ROLLER TRACK NR 1 RT -Y140 BETWEEN FRAME 57.3 AND 58 HAS 2 REPAIR ANGLES MEASURING 7.7" L , 1 REPAIR SECTION MEASURING 8.3" L AND 1 REPAIR DOUBLER ON BOTTOM SURFACE MEASURING 8.3" BY 6.3" PREVIOUS REPAIR FOUND NOT TO BE IAW A300-600 SRM 53-10-15 PARA 5 PAGE 207-212 FIG 203.  REMOVED AND REPLACED REPAIR WITH CORRECT REPAIR IAW A300-600 SRM 53-10-15 PARA 5 FIG 203 PAGE 207-212.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING AIRCRAFT INSPECTION PROGRAM.
